Parametric inductive definitions and recursive operators over the continuum
Fundamenta Mathematicae, Tome 100 (1978) no. 1, pp. 9-15
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_100_1_9_15,
author = {Douglas Cenzer},
title = {Parametric inductive definitions and recursive operators over the continuum},
journal = {Fundamenta Mathematicae},
pages = {9--15},
year = {1978},
volume = {100},
number = {1},
doi = {10.4064/fm-100-1-9-15},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-100-1-9-15/}
}
TY - JOUR AU - Douglas Cenzer TI - Parametric inductive definitions and recursive operators over the continuum JO - Fundamenta Mathematicae PY - 1978 SP - 9 EP - 15 VL - 100 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-100-1-9-15/ DO - 10.4064/fm-100-1-9-15 LA - en ID - 10_4064_fm_100_1_9_15 ER -
Douglas Cenzer. Parametric inductive definitions and recursive operators over the continuum. Fundamenta Mathematicae, Tome 100 (1978) no. 1, pp. 9-15. doi: 10.4064/fm-100-1-9-15
Cité par Sources :